Header

UZH-Logo

Maintenance Infos

The use of Young measures for constructing minimizing sequences in the calculus of variations


Chipot, M (1995). The use of Young measures for constructing minimizing sequences in the calculus of variations. Journal of Applied Analysis, 1(1):71-81.

Abstract

The goal of this note is to construct — via the notion of Young measure–minimizing sequences for problems of calculus of variations that do not admit minimizers.

Abstract

The goal of this note is to construct — via the notion of Young measure–minimizing sequences for problems of calculus of variations that do not admit minimizers.

Statistics

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Calculus of variation, Young measure, minimizing sequences.
Language:English
Date:1995
Deposited On:26 Aug 2010 07:49
Last Modified:05 Apr 2016 13:27
Publisher:Heldermann
ISSN:1425-6908
Free access at:Official URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/JAA.1995.71
Official URL:http://www.heldermann-verlag.de/jaa/jaa01/jaa01006.pdf
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0866.49015

Download

Full text not available from this repository.
View at publisher